# SDR CA120119003

- Difficulty date: December 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Part number: 3014403
- Condition: Failed
- Location: Torque
- Part time: 12,347 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) APPLICATION OF TAKE OFF POWER - SLIGHT REDUCTION TO TRIM POWER REQUIRED ON NO.1 (96 TO 92%) ,SIMULTANEOUSLY FLICKER OF AUTOFEATHER ARM AND SELECT LIGHTS, SOUND LIKE A FEATHERING, SLIGHT SENSE OF YAW -SPIKE OFF TORQUE ON NR 2 (105% OBSERVED) AND PROP RPM DROP NOTED. APPLIED RTO PROCEDURE AND VACATED RUNWAY.  FOLLOWING APPROPRIATE GROUND CHECKS IN ACCORDANCE WITH THE AIRCRAFT`S MAINTENANCE MANUAL, LINE MAINTENANCE INVESTIGATION REVEALED A PROBABLE FAILURE OF THE NR 2 TSCU. THE UNIT WAS REPLACED & FOLLOWING APPROPRIATE GROUND CHECKS THE AIRCRAFT HAS BEEN RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
